# SDR DALA2016081606614

- Difficulty date: August 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 64,146 hours, 12,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 15-20 AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
